# SDR REXA2012121401775

- Difficulty date: December 14, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7709
- Aircraft time: 22,435 hours, 19,986 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT NOT BLINKING.  REPLACED FLIGHT ATTENDANT'S FLASHLIGHT BATTERY IAW 25-60-00.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.
